# SDR UALA2012012300483

- Difficulty date: January 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 54,418 hours, 15,245 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 35008138
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUCT LEAK STATUS MSG DISPLAYED, UNABLE CLEAR.  ACP'D BITE OF FIRE DETECTION SYSTEM AND FOUND POWER SUPPLY CARD BAD, REPLACED CARD FROM AIRCRAFT 5677.  TESTS NORMAL.
